Doctor insights on:
Pus Like Substance
I have a half dollar size rash like spot on the inside of my fore arm. It itches at night, seaps a pus substance and won't seem to heal. Have been using antibiotic ointment with no results. It started as something that looked like a mosquito bite or a pim
My vaginal gets whiteheads like acne once a month. Slso i get painful bumps that are full of a pus like substance. What are these?
I have a large lump on my genital region that started draining a pus like substance that is quite foul smelling 3 days ago. Wait for MD or ER?
Go to the ER now: it sounds like a abcess and it needs immediate attention. ...Read more
I have red eye with white pus-like substance on the side of my iris. Is it corneal ulcer or something else?
Could be: I would go to the ER right away to get an evaluation. ...Read more
Hi My 3 month EBF baby has loose motions for last 14 days. now its green loose watery/seedy stools. stool test - 8-10/hpf pus cells reducing substance + , started "taxim o"Bbay is gainig weight n active. plz tell me if he has ny other serious condition or
Probably not: The presence of reducing substances and pus cells in small concentrations doesn't necessarily indicate infection, but it seems your doctor prescribed Taxin O just in case. EBF babies typically have soft stools that may also appear "seedy" & range from yellow to green in color. Iron supplements can make the stool darker. Since your baby is active & growing, most like s'he is fine. ...Read more
I have a white substance coming from the right side of the back of my throat it looks like pus but its not liquid its more of a solid doesn't hurt ?
See your doctor: This problem mandates a real-time (face-to-face) meeting with a doctor. A history has to be taken along with a examination as well as labs and other tests. Only after all this will your doctor be in a position to tell you what's wrong and what needs to be done to help you. ...Read more
I have a clear/milky substance that comes from my nipples. It doesn't look like pus. My breasts feel heavier.Any ideas on what it is. I have apt nxt wk?
Galactorrhea: Galactorrhea is the term for spontaneous milky discharge from the breast. There are several causes including medication side effects as well as hormonal issues. A blood test is indicated and you may also need an MRI of the head. Limit nipple stimulation to decrease the amount of discharge. ...Read more